# SDR A6WA200940577

- Difficulty date: September 10, 2009
- Submitted: October 9, 2009
- Operation: Air carrier
- Aircraft: N405AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7362
- Aircraft time: 23,552 hours, 20,994 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING OTBD RIB AFT UPPER FLANGE VIA PANEL 640BT FOUND CORRODED.  CORROSION REMOVED IAW SRM 51-21-2006.  (K)
